Allergy can cause swelling, redness or itching at the site of the injection, difficulty breathing, wheezing or coughing or an anaphylactic reaction;but it dies not cause any weight gain.
Weight gain can be caused by alcohol use, eating too much and not exercising enough,anxiety and depression, high-carbohydrate, high-calorie diet and certain drugs such as corticosteroids, cyproheptadine, lithium and drugs causing increase fluid retention and edema.
Weight gain is also present in cushing’s syndrome(a disorder caused by an excess of the hormone cortisol),hypothyroidism and kidney,heart and liver diseases(Disease in these organs can cause fluid retention, which appears as general puffiness all over the body, especially the eyes and ankles).PCOS(ovarian cyst) is also known to cause weight gain in females.
Can you identify any of these?I feel that if you have any excessive weight gain,cold sensitivity or swollen feet and shortness of breath,then you need to consult a physician.
Take care and pls do let us know if you have additional queries.
I tend to feel better when I get allergy shots and eat more. Don't think the shots will make you gain weight. However the area of the injection can swell making your arms or where ever look bigger. 4 lbs is not much of a weight gain unless you are really tiny.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.